# SDR CA990907018

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Mount
- Part number: LW15952R
- Condition: Broken
- Location: Turbocharger
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBO MOUNT BROKEN.
